| Model Number |
7045-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
12/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2017 where three implants were placed.The patient's si joint pain resolved following the procedure, but later complained of radicular pain.The surgeon determined that the middle implant was impinging on the nerve root.In (b)(6) 2017, the surgeon performed a revision procedure where he removed the middle implant and replaced it with a shorter ifuse implant.The patient's radicular pain symptoms resolved following the revision procedure.